MathSciNet Relay Station
MathSciNet bibliographic data
MR2679627 93D30 (34D20 37C10 37C75 52A05 93D20)
Moulay, Emmanuel Some properties of Lyapunov function sets. Proc. Amer. Math. Soc. 138 (2010), no. 11, 4067–4073.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement